MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
On august 8, 2023, fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.It was reported that customer requested advice on a potential infection control issue.They had an inexperienced scope tech put ¼ - 1/2 cup of empower enzymatic solution into one of their medivators dsd washers where the opa was supposed to go, and two of the scopes that were run through there were used on patients before they caught the mistake.There is no serious injury or death associated with the event.Therefore, this report is being submitted in abundance of caution.
 
Additional Manufacturer Narrative
A supplemental report will be submitted pending investigation results.
 
Additional Manufacturer Narrative
3001722928-2023-00050 and 3001722928-2023-00055 are identical report.The receipt of and acknowledgements to 3001722928-2023-00050 were not received.Since the submission of the report could not be confirmed, 3001722928-2023-00055 was submitted.3001722928-2023-00055 s2 is being submitted because 3001722928-2023-00055 s1 did not show that the additional narrative was saved and sent.
 
Additional Manufacturer Narrative
The manufacturer has no new information from the investigation of the incident.
 
Additional Manufacturer Narrative
This supplement is being submitted to fda as a result of fujifilm corporation's commitment to perform a retrospective review of all mdrs submitted between october 1, 2021 and october 12, 2023, due to fda 483 observations issued to fujifilm corporation on september 22, 2023.This supplement includes missing or incorrect information in the original mdr filing, and previous supplements where applicable.3001722928-2023-00055 s2 indicated that this is a combination product.This is an error.It is not a combination product.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
Manufacturer (Section G)
FUJIFILM CORPORATION-FTYO
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA   258-8538
Manufacturer Contact
700 konaka-cho
sano city, tochigi 327-0-00
MDR Report Key17701856
Report Number3001722928-2023-00055
Device Sequence Number7521987
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)080401
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/08/2023
08/08/2023
08/08/2023
08/08/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date10/05/2023
10/05/2023
10/25/2023
11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown